# SDR DL75A060669

- Difficulty date: August 20, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 59,840 hours, 29,313 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Corroded
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING SVC CK L-2 DOOR EXTERIOR EMERGENCY LIGHT INOP.  FOUND CORROSION CAUSING HIGH RESISTANCE TO GROUND.  CLEANED RECEPTACLE AND TERMINALS.  OPS CHECKED GOOD.
